# SDR DALA2021040702043

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Damaged
- Location: Frms 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 ELONGATED HOLE FLOOR BEAM +Y1292 LOC FR67 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-72-11. (1775117)
